# SDR COM60473

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Probe
- Part number: 7680941
- Condition: Defective
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL SPILL OUT OF RT WING VENT, APPROXIMATELY 25 GALLONS.  REPLACED THE RT WING FUEL COMPENSATOR.
